Search found 2 matches

by kdoddie
Tue Oct 12, 2010 3:35 pm
Forum: Living with Depression and other Related Health Concerns
Topic: Appetite (Or lack there of.)
Replies: 9
Views: 2179

Hello, I have had simular side effects from meds I was taking but it settled down after a couple of weeks.A year is a long time so Im guessing your feeling maybe emotional,I know when Im down I dont eat or feel the need to.Nothing takes my fancy when I feel that way.Perhaps try having your favourite...
by kdoddie
Mon Oct 11, 2010 5:54 pm
Forum: Phobias
Topic: agoraphobia
Replies: 12
Views: 10545

HI there, I had a very bad year episode of agoraphobia a year ago.I managed to get Cognitive behavioral therapy (cbt) through a outreach psychologist that would home visit me twice a week.It took a long time but I was able to get a hold of the agoraphobia some what. I still struggle with my issues b...

Go to advanced search